Arithmetic means and the Tauberian constant 474541

Ralph Palmer Agnew Ithaca, New York

TBD mathscidoc:1701.331049

Acta Mathematica, 87, (1), 347-359, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{ralph1952arithmetic,
  title={Arithmetic means and the Tauberian constant 474541},
  author={Ralph Palmer Agnew},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135129739758},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={347-359},
  year={1952},
}
Ralph Palmer Agnew. Arithmetic means and the Tauberian constant 474541. 1952. Vol. 87. In Acta Mathematica. pp.347-359. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135129739758.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved